# SDR SWAA950570

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND ONE CABIN TRACK LIGHT INOP.  REPLACED LIGHT ASSEMBLY PER BOEING M/M.
